# SDR FDEA201303190600

- Difficulty date: March 19, 2013
- Submitted: April 10, 2013
- Operation: Air carrier
- Aircraft: N966FD
- Make and model: Boeing 757204
- Aircraft serial: 25626
- Aircraft time: 68,641 hours, 24,554 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 146N51094
- Condition: Corroded
- Location: Bs 1640
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK BS 1640 FLOORBEAM UPPER TEE SURFACE FOUND CORRODED FROM LBL 7 TO RBL 7. REPAIRED IAW EA 757-5365-08-E1970 REV.
